What is going on with my birth controle pill ?

Okay so I just started to take the pill , Aviane 28 day pills and I started to take them one day to late because my doctor told me to take them on the sunday of my period but I ended up getting it on sunday so I ended up talking to my sister and she said that I should of started them on sunday but I started it on the monday instead, anyways I’ve veen taking it for like a week and 2 days and I’ve been having my period the whole time. my period has NEVER been like this. it has always been 3 days or 4. I am wondering if there is something else I can take or another pill I can take . I have tried all the other birth controles and nothing has really worked for me . Help !

Answer #1

It sounds like break through bleeding. You need to go back to the person issuing the pill. A great alternative to the pill is the birth control patch or the depo shot (but you might have even more trouble with the depo shot and it has a lot of bad side effects). The patch you apply weekly and often works well for women who can’t handle the pill. Maybe this is a good option to look into when you visit your doctor for the next time.

More Like This
Ask an advisor one-on-one!
Advisor

LABS TO GO

Health Services, Medical Testing, Screening Services

Advisor

All Day Pill

Pharmacy, Healthcare, E-commerce

Advisor

Zen Pill Rx

Healthcare, Pharmacy, Online Shopping

Advisor

Cenforce Pills

Pharmaceuticals, Healthcare, E-commerce

Advisor

UK Sleeping Pills

Online Pharmacy, Sleeping Aids, Anxiety Medicines